



Transnational Meeting 4

Vilani 27th to 29th July 2022





1. Introduction

volunteering

cities+ agenda

In this moment each Network city partner ULG has revised the respective Roadmap using the Tools and the experience done in the meeting in Aljustrel and the information collected with the Secretariat questionnaire discussed in Paris. This is the fourth transnational meeting of Volunteering Cities and the **objectives are**:

- To establish an effective monitoring and evaluation process to measure Roadmap implementation achievements
- To make Study visits to selected cases
- To deep dive into the volunteering dimensions of the Vilani actions/initiatives within a learning exchange among peer cities
- To promote exchange and capacity building based on success cases of the first wave

Main outputs:

- Establishment of Methods and Tools for an effective measurement of Progress and of achievements
- To analyse and improve the Roadmaps through the Exchange and Peer Learning process with first wave partners
- The consolidation and eventual enlargement of the ULGs

NOTE:

Please bring with you:

- Your Roadmap
- <u>A short presentation on the progress of the implementation of the Roadmap by each one of the Modules (try to be imaginative in the way of presenting it using infographics as much as possible).</u> This presentation shall include:

 an assessment made in the ULG regarding the achievements of the objectives set up to each one of the Modules
 Main constraints in the transfer process to reach better achievements (if so)
- <u>A reflection about which bilateral activities with which partn er could be beneficial to</u> <u>improve achievements</u>
- Some magazines and/or newspapers to support making a poster





2. Programme of the meeting (local time) 26th July 2022 Arrival of participants, accommodation (more details will follow)

Day 1 – 27th July Venue: Vilani Union Administration, Kulturas laukums 2, Vilani, Rezekne District Municipality, LV-4650			
TIME	SESSION	OBJECTIVES	METHODS
9.00	Welcome and Greetings from the Vice Mayor of Rezekne District Municipality Erika Teirumnieka and the Mayor of Athienou Kyriakos Kareklas		
9.20	A short presentation about the district	Project manager Inta Rimsane will offer local information for place awareness	
09.25	Round table Presentation	To allow Members of the first wave and of ULG to present themselves too	
09.40	Ice Breaking session	To further develop a trustful relationship among the partners.	
10.15 11.15	Presentation of Altea followed by active reflection and discussion	Altea will present (20 minutes): Departing situation/problems Achievements by Module Impact on Municipal Social Policy	
Coffee Break (15 minutes)			
11.30 13.00	Monitoring and Evaluation	Lead Expert presents Methods and Tools followed by discussion based on Roadmaps	
Lunch (13.00-14.00)			





	14.15 17.00	Visit to Vilani projects Visiting Obelisk Farm at Deksares parish https://www.obeliskfarm.lv/	To "visit" projects related with the Vilani priority Modules To learn about different aspects in volunteering	On site visits
Coffee Break (30 minutes)				
	17.30 19.00	Visit to Traditional culture center "Latgalu sata" at Deksares parish Deep Dive*: Presentation of Vilani challenges to be discussed collectively <u>https://latgale.travel/listing/latgalia</u> <u>n-traditional-culture-center-latgalu- sata/</u>	Vilani presents volunteering challenges in preserving rural cultural heritage in Latvia Working groups by challenge Presentation of results	

Dinner at 19.30 in Vilani with socialising

Day 2 – 28th July Venue: Rezekne District Municipality building, Atbrivosanas aleja 95a, Rezekne, LV-4601

TIME	SESSION	OBJECTIVES	METHODS
09.00 10.15	Presentation of Pregrada followed by active reflection and discussion	Pregrada will present (20 minutes): Departing situation/problems Achievements by Module Impact on Municipal Social Policy	
Coffee Break (15 minutes)			
10.30 11.45	Revisiting The Roadmaps – Objectives/Indicators	Each city Team will revisit the Roadmap	
11.45 13.00	Learning from each other!	CLINICS; Time for partners to choose other partners (old and new) to have bilateral chats to deep in some issues of interest	Å
Lunch and networking (13.00-14.30)			





14.30 15.45	Planning the Future!	Capacity Building and planning Exercise – Poster preparation	
	Coffee Break (15 minutes)		
16.00 17.00	Planning the Future! (Continuation)	Capacity Building and planning Exercise – Poster preparation	~
17.00 18.00	Steering Committee Meeting (for members only)	 Short summary of each ULG work until now Main challenges and next steps 	
Dinner at 19.00 in Luznava with socializing			

http://www.luznavasmuiza.lv/home/

Day 3 – 29th July Venue: Rezekne District Municipality building, Atbrivosanas aleja 95a, Rezekne, LV-4601			
TIME	SESSION	OBJECTIVES	METHODS
09.00 10.00	Communication & Administration	Lead Partner Team Plenary Session	
Coffee Break (15 minutes)			
10.15 11.45	Market: Planning with each other!	Partners discuss bilateral activities	
11.45 13.00	Review of Planning	Partner cities will sum up the future plans	
13.00 13.15	End of the meeting	Review of the meeting with Questions and Suggestions	
Lunch and Departure to Riga			



